# SDR SWAA2013042415182

- Difficulty date: April 7, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 50,789 hours, 40,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD OF FLOORBEAM CRACKED AT BS 328, BETWEEN LBL 31 AND LBL 38.  REPAIRED CHORD IAW SRM.
